2 doctors weighed in:

Can you use neosporin on a cut or scratched eye ?

2 doctors weighed in
Dr. Ilan Cohen
Ophthalmology
1 doctor agrees

In brief: Not advisible

Ingredients in neosporin can cause an allergic reaction in the eye.
Also, the formulation is designed for the skin not the eye so it will burn. There are much more effective and generically available ointments, see your eye doctor. Besides which, before being evaluated, you cannot be sure the problem is even bacterial.

In brief: Not advisible

Ingredients in neosporin can cause an allergic reaction in the eye.
Also, the formulation is designed for the skin not the eye so it will burn. There are much more effective and generically available ointments, see your eye doctor. Besides which, before being evaluated, you cannot be sure the problem is even bacterial.
Dr. Ilan Cohen
Dr. Ilan Cohen
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
27 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors